Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of metamucil

Premium Questions

doctor1 MD

Having an unusual increase in burping both before and after mealtimes. Wondering if it might be a side effect of recent usage of...

doctor1 MD

What to do about acid reflux with normal dose of Metamusil? Never took it before. Have Barretts.

doctor1 MD

concerned. Metamucil has no apparent effect. Any suggestions? Regards, XXXXXXX Melrose ...

doctor1 MD

which is the best product to add fiber to the diet..ie: Metamucil , etc ...

doctor1 MD

to consume without becoming dependent on a laxative? Is something like Metamucil a safer alternative? ...

Public Forum Discussions

doctor1 MD

Bowel movements 18 year old female, weighing 76kg and 181cm tall. My bowel movements occur only every 4 or so days, but I have been previously told...

doctor1 MD

. The only new medication I have started is Metamucil. Could this be the cause? I am a 67 year old female ...

doctor1 MD

haven t had in the past. I am wondering if this could be a side effect of the Metamucil. ...I have been taking 1 tablet of...

doctor1 MD

I have been taking three 750 mg balsalazide three times daily for a year now, as prescribed by my Dr. Sometimes I am constipated, Can I take...

doctor1 MD

. Is this just a normal side effect or something I need to check out with my doc? ...I started taking glipizide 3 days ago for type 2...

Mobile Questions and Answers

doctor1 MD

Dear patient, Thanks for the query. These may be side effects from the medication that hopefully can respond to conservative...

doctor1 MD

It sounds like you have colitis. That's irritation and inflammation of the colon, it could be due to the infection or it could be due to...

doctor1 MD

Hi there. I suggest you go across to a gastroenterologist & get yourself 'scoped'. It may very well be a 'hiatus hernia' that does not allow you to...